On the nonlinear behaviour of bimodular multilayer ed plates.
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 4, pp. 317-337
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In an earlier study [16] the nonlinear behaviour of unimodular laminated plates was studied. This paper, following the previous study, concerns a large deflection analysis of moderately thick rectangular plates having arbitrary boundary conditions and finite thickness shear moduli. The plates are manufactured in bimodular materials and constructed in a cross-ply fashion or in a single layer with arbitrary fibre direction angle. Numerical results are obtained by a finite element technique in which are specified five degrees of freedom, three displacements and two bending slopes per node. Furthermore, the effects of plate aspect ratio, bimodularity ratio and fibre orientation are studied; finally, comparisons with some results available in literature are also given.
@article{RLIN_1991_9_2_4_a5,
author = {Porco, Giacinto and Spandea, Giuseppe and Zinno, Raffaele},
title = {On the nonlinear behaviour of bimodular multilayer ed plates.},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {317--337},
year = {1991},
volume = {Ser. 9, 2},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_4_a5/}
}
TY - JOUR AU - Porco, Giacinto AU - Spandea, Giuseppe AU - Zinno, Raffaele TI - On the nonlinear behaviour of bimodular multilayer ed plates. JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1991 SP - 317 EP - 337 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_4_a5/ LA - en ID - RLIN_1991_9_2_4_a5 ER -
%0 Journal Article %A Porco, Giacinto %A Spandea, Giuseppe %A Zinno, Raffaele %T On the nonlinear behaviour of bimodular multilayer ed plates. %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1991 %P 317-337 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_4_a5/ %G en %F RLIN_1991_9_2_4_a5
Porco, Giacinto; Spandea, Giuseppe; Zinno, Raffaele. On the nonlinear behaviour of bimodular multilayer ed plates.. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 4, pp. 317-337. http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_4_a5/